sexologist-icon
Long periods duration plz help
After negative ivf my periods is very much long lasting like 13 days what is my problem.please help me...
47 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

In IVF cycles the patients are given hormonal injections to produce a lot of eggs ( Ova ) This hormone causes the ovary to grow excess follicles ( immature eggs ) which also secrete estrogen hormones. This estrogen hormone causes the lining of the uterus to be thick and hence bleeding may be more. After the IVF cycle failure, there is a disturbance in the natural cycles. and ovulation is erratic. This causes the lining of the uterus to be produced but it doesnt become mature and the lining falls at menses over longer days. If you wish to go for pregnancy, you may start another cycle as it helps if the cycles are done in succession as there is a cumulative effect which benefits some patients
Next Steps
Everything cannot be ascribed to IVF and hence it could be a residual hormone disturbance like hypothyroidism which can cause the excess bleeding
Health Tips
If you are overweight, it would help to lose weight as IVF treatments also result in water retention in body which increases weight. Hence go for weight loss.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.